|testosterone replacement therapy
Feb 13, 2008
i am having trouble with fatigue, depression, joint pain, and keeping muscle mass. my vl is undetectable t-cells 370. i take synthroid for hypothyroidism. should i take testosterone replacement?
| Response from Dr. Young
Thanks for your post.
I sounds like your experiencing significant symptoms. While it's possible that low testosterone is a cause, the only way to know if you should take this medicine is to have your testosterone levels measured in the lab.
Lastly, it is also possible that your HIV medications can be contributing to your symptoms, though we'd need to know which medicines you're taking before commenting.
Best of luck, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.